# SDR UPS99228365

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING INSPECTION OF MAIN CARGO DOOR LATCH, SUPPORT FITTINGS SHEAR TIE FOUND CRACKED ON FRAME AT BS 540 AT LATCH SUPPORT FITTING.  REPAIR CARRIED OUT IAW SRM 51-40-02, 51-40-03 FIG 1.
